# SDR A6WA202301168513

- Difficulty date: January 16, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 39,453 hours, 38,270 cycles
- System (JASC): 5700 · Wing Structure
- Part: Vane
- Part number: 601R1430343
- Part serial: NSN
- Condition: Chafed
- Location: Lh Ib Flap
- Part time: 39,453 hours, 38,270 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE DAMAGE TO THE LH INBOARD FLAP VANE LEADING EDGE SKIN  PN 601R14303-43. WEAR DIMENSIONS FOR P3 ARE - L = 1.600Ï¿½ X W = 0.600Ï¿½ X  D = 0.015Ï¿½, WS137.012+4.  ********AIRCRAFT REMOVED FROM SERVICE************ BLENDED DAMAGE OF LH INBOARD FLAP VANE CHAFE DAMAGE AT LEADING EDGE SKIN PN 601R14303-43. ORIGINAL THICKNESS .050 AND REMAIN THICKNESS .035. PERFORMED HFEC WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW ASAP EA # AWAC-CRJ257-01968 REV IR DATED 3/07/2023. WORK PERFORMED UNDER AERSALE WORK ORDER 003854, CARD NO. 20131, CARD ID # 1844363. N466AW TT: 39,453:29 TC: 38,270.
